# SDR RU3A2021052100011

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 15,230 hours, 8,101 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1013880141
- Part serial: 1884
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

JUST OUTSIDE FAF ON ILS 27L TO KPHL, WE COMPLETED A BEFORE LANDING CHECK. OBSERVED THE RIGHT MAIN LANDING GEAR WAS NOT DOWN AND LOCKED, AND THAT THE GEAR HANDLE RED LIGHT WAS ILLUMINATED. NOSE GEAR AND LEFT MAIN LANDING GEAR HAD  GREEN CAPSULE LIGHTS ILLUMINATED. COMPLETED GO-AROUND AND COORDINATED WITH ATC. EMERGENCY PROCEDURE FOR LDG UNSAFE WAS ACCOMPLISHED. IT TOOK THREE STROKES OF THE ALTERNATE LANDING GEAR EXTENSION HANDLE TO MAKE THE RIGHT MAIN LANDING GEAR CAPSULE LIGHT ILLUMINATE GREEN (DOWN).  MADE COORDINATION WITH ATC TO LAND AT KACY RWY 22 WITH FIRE RESCUE STANDING BY. AIRCRAFT SHUTDOWN UPON EXITING FROM RWY 22 AT D TAXIWAY. AIRCRAFT WAS TOWED TO THE HANGAR.  REMOVED AND REPLACE RIGHT MLG ACTUATOR
